# SDR 29GA2022013100001

- Difficulty date: January 28, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aerosp
- Aircraft serial: 714
- Aircraft time: 35,537 hours, 35,349 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 20125112Y00
- Part serial: 00267
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL FLIGHT: 3909 AFW/AFW DURING BRAKE CHECK FIRST OFFICER'S RIGHT BRAKE PEDAL WENT TO THE
FLOOR MINIMAL BRAKING CORRECTIVE ACTION: REPLACED METERING VALVE PERFORMED OPERATIONAL TEST OF THE NORMAL BRAKING , SYSTEM OPERATIONAL CHECKS GOOD.
